Generalizing DPLL and satisfiability for equalities

Article

Badban, B., Pol, van de, J.C., Tveretina, O. & Zantema, H. (2007). Generalizing DPLL and satisfiability for equalities. Information and Computation, 205(8), 1188-1211. In Scopus Cited 7 times.

Read more: DOI      Medialink/Full text

Abstract

 

We present GDPLL, a generalization of the DPLL procedure. It solves the satisfiability problem for decidable fragments of quantifier-free first-order logic. Sufficient conditions are identified for proving soundness, termination and completeness of GDPLL. We show how the original DPLL procedure is an instance. Subsequently the GDPLL instances for equality logic, and the logic of equality over infinite ground term algebras are presented. Based on this, we implemented a decision procedure for inductive datatypes. We provide some new benchmarks, in order to compare variants.